# SDR SWAA2021052619595

- Difficulty date: September 30, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH AT STA 500D S-19R GUSSET BRACKET CRACK. / REMOVED AND REPLACED CRACKED GUSSET AT FWD CARGO R/H; F.S. 500D; S-19R; IAW B737-700 SRM 51-40-02-0G-0
